Doctor insights on:
Hydrocodone or dihydrocodeinone is a semi-synthetic opioid derived from two naturally occurring opiates: Codeine or thebaine. It is an orally active narcotic analgesic and antitussive. It is available in tablet, capsule, and syrup form. It is used to treat moderate to severe pain or as an antitussive to treat cough. Hydrocodone affects pain by ...Read more
Depends on how much: If you were only on hydrocodone for an acute source of pain that is now better, you may be able to taper and discontinue the med without a problem. Also depends on how much you were taking. Ask the md who prescribed it what the best way is to handle getting off pain meds. Nsaids and physical therapy may help depending on the problem. Good luck! ...Read more
Controversial: There are studies on both sides of this issue, with some researchers finding that tramadol did reduce withdrawal, while others finding that it either did very little, or in some cases actually made it worse. A problem is that doses of ultram in the therapeutic range (300-400 mg/day) can cause seizures. My patients have told me mostly that ultram did very little for them, but a few got + results. ...Read more
Are there vitamins that can be taken to help hydrocodone withdrawal or and other kind of OTC medication?
Treat symptoms: Depends on how many vicodin- if mild, treat it like a mild flu - tylenol (acetaminophen) or Ibuprofen for pain, pepto bismol can help diarrhea and stomach cramping, sedating antihistamines (like benadryl) can help sleep. In more severe cases, it can make you very sick, with vomiting, diarrhea, dehydration, severe muscle pains and can last for several days, milder symptoms for weeks - for these, get medical help. ...Read more
What physical repercussions, if any, will result in changing from 10mg Methadone TID (18+ months) to 5mg Hydrocodone BID? Withdrawal, etc?
We do not predict: It is not our job to predict or speculate about treatment or diagnosis. Especially without a working knowledge of your history and physical situation. Perhaps it is time to consider going opiate free and entering recovery. Obsessing about your pain management with strangers is unusual. Many chronic pain patients find a solution when opiate free that surprises them. Have you ever been to NA? ...Read more
Norco (hydrocodone and acetaminophen) withdrawal causing agitation. What can be done to combat this?
Help with detox: Withdrawal from opioids can be extremely uncomfortable, like the worst flu you can imagine x 100, sometimes so severe it can feel like you are going to die, but this detox is rarely if ever medically dangerous (unlike alcohol). Find a detox center, treatment program for chemical dependency, or an addiction medicine md. Recovery is more than detox tho. Aa, na, or pills anonymous are very helpful. ...Read more
See a doc: They may wean you off more slowly or give you medication to make the withdrawal easier. Otherwise push thru it. ...Read more
Gradual is safer: The best and safest way is to taper use of hydrocodone gradually. "cold turkey" may cause miserable withdrawal symptoms and is less likely to be successful. Cut back by a couple of pills a day. You will benefit from a physician's advice and maybe a support group like narcotics anonymous. Good luck! Stopping hydrocodone will be great for your health in the long run. ...Read more
Not likely: They are close cousins, but it depends on the doses of either/both drugs. If a person were taking 8 vicodin per day, and tried to replace it with 2 Percocet per day, they would likely have withdrawal. In equipotent doses (5 mg oxycodone = 7.5 mg hydrocodone) any withdrawal of one would be covered by replacement with the other. ...Read more
Addiction Medicine: Addiction medicine physicians are well-trained to help you with withdrawal from hydrocodone and xanax (alprazolam). You can find such a physician through: http://www. Asam. Org/ xanax (alprazolam) withdrawal in particular can be life-threatening, so please don't try to do this by yourself. ...Read more
Yes: After that dose for that amount of time you will feel withdrawal when u stop. ...Read more
I had hydrocodone 5 mg. 2 once a day for 5 days. I have not taken anymore but I have all the withdrawal?
Talk to md: Contact prescribing physician for help.Get a more detailed answer ›
Been taking hydrocodone 1 to 2 times a day for 2 weeks. Will I have any problems with withdrawals? I just ran out. 23 total pills taken.
Hopefully not, but..:
Here's good info and you can find help from your Dr if any symptoms become too troublesome: https://withdrawal-ease. Com/hydrocodone-withdrawal/
2 weeks is short so you may be fine! As you'll read - the worst time if you do suffer is immediate and short - then it can have milder effects for up to weeks but you might be fine! ...Read more
Wean dose: I suggest not stopping "cold turkey". Wean the dose over several weeks. ...Read more
Possibly: But not likely. After only 2 weeks you should not have any difficulty. ...Read more
I was switched from 2 7.5mg hydrocodone every 5 hrs to 1 5mg methadone twice a day. Will I go through withdrawals?
My wife was on hydrocodone for 3 weeks after a ureteroscopy and now has symptoms of withdrawal. Should we be concerned or will symptoms go away?
Yes, in about 2 days: An addiction to prescription pain killers can occur in 2 to 10 days. The body can readjust itself after the drugs are out of the system. Hydrocodone has a half life of about 4 hours, so only 6 % is left after about 16 hours. Usually, one more day later, the symptoms should abate. ...Read more
I'm about to run out of my hydrocodone I've been on for 6 months. I went thru withdrawal once and am scared to death to go thru it again. What to do?
Speak to doc: This kind of withdrawal is very uncomfortable though not usually dangerous. Narcotic medications are usually great for acute pain but not ideal for long term use. They are habit-forming. I recommend speaking with your doctor about alternatives to narcotic pain medication and strategies for limiting their dosage or eliminating them completely from your long term treatment regimen. ...Read more
Hydrocodone 7.5mg twice daily for 2 and a half months. If I just stop taking it will I have bad withdrawals? It seems this is a low dose but im scared
Hydrocodone: The issue of withdrawal or not is a difficult one to answer as everyone is different. You have been on it x2 months so I would suggest that you cut done to one a day for 2 weeks and then stop it. ...Read more
What is the best way to wean off of 10mg of hydrocodone a day? I have been on it for about 10 months and do not want to have any withdrawal symptoms
Take fewer per day: You can wean yourself by taking fewer pills per day and see the effect. Talk to your doctor who prescribes these meds. Most doctors would like to see their patients get off these meds... There are alternatives to opioids for pain control. Good luck. ...Read more
Quickly weaned off of hydrocodone. Jumped cold turkey at 5mg 3x day. 13 hours into withdrawal. Feeling like jumping out of skin. What can help this?
Hydrocodone once a day at bed a month for pain. I ran out 2 days ago, now getting weird feeling in legs, cant sit still. Getting withdrawal? What do?
Unlikely withdrawal: hydrocodone is a very short-acting drug, and taking it once daily is highly unlikely to produce any physical dependency. You may have been treating a case of restless leg syndrome with opioids, and now that you are not treating it, you are feeling the symptoms more strongly. Talk to your doctor. Pain is a symptom of something underlying, and covering it up with opioids isn't good. Get answers. ...Read more
- Talk to a doctor online
- How long does it take for seratonin to start producing in the brain for hydrocodone withdrawal?
- How long does the depression last when going through withdrawal off hydrocodone?
- Lupus and hydrocodone
- Hydrocodone suicide
- Mirtazapine and hydrocodone
- Nyquil and hydrocodone
- Pseudoephedrine and hydrocodone